2 doctors weighed in:

Migraine headache will not go away. treated with Maxalt (rizatriptan) and 800mg Motrin.also having bad blurred vision. what can I do?

2 doctors weighed in
Dr. Jon Fishburn
Ophthalmology
1 doctor agrees

In brief: See an eye MD

I advise having your eyes examined by an ophthalmologist to diagnose the cause of your blurry vision.
If there is a refractive error, you may need glasses. Eye strain may precipitate headaches. You should also talk to the MD who prescribed your Migraine medicine. You may need something different than what you're using.

In brief: See an eye MD

I advise having your eyes examined by an ophthalmologist to diagnose the cause of your blurry vision.
If there is a refractive error, you may need glasses. Eye strain may precipitate headaches. You should also talk to the MD who prescribed your Migraine medicine. You may need something different than what you're using.
Dr. Jon Fishburn
Dr. Jon Fishburn
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available